Inverse theorems for Bernstein-Chlodowsky type polynomials


Buyukyazici I., Ibikli E.

JOURNAL OF MATHEMATICS OF KYOTO UNIVERSITY, vol.46, no.1, pp.21-29, 2006 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 46 Issue: 1
  • Publication Date: 2006
  • Doi Number: 10.1215/kjm/1250281794
  • Title of Journal : JOURNAL OF MATHEMATICS OF KYOTO UNIVERSITY
  • Page Numbers: pp.21-29

Abstract

In this paper we establish two inverse theorems for Bernstein-Chlodowsky type polynomials of two variables in a rectangular and a triangular domain..